# SDR UALA2012021300850

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,340 hours, 9,330 cycles
- Engine: Pwa PW40903
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 44200
- Part serial: 92
- Condition: Faulty
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EEC C1 L LEFT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  MSG01- NOT ACTIVE CLIMB INTERMITTENT; OIL PRESSURE TRANSMITTER (L ENG, CH B) PRESSURE IS OUT OF RANGE.  DB-ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG02- ACTIVE CLIMB INTERMITTENT; OIL PRESSURE TRANSMITTER (L ENG, CH B) PRESSURE IS OUT OF RANGE. MSG-7950821 INACTV CL INTER  MSG-7950821 ACTIVE CL INTER. REPLACED OIL PRESSURE TRANSMITTER.
